My malasma looks worse in the mirror!
- Last updated: 2 years ago
I have had malasma for about 3 years. My Dr. Says it is a side effect of my plaquenil which I take for my Rheumatoid arthritis. I don't want to go off the med because I am no longer having the severe flares from my RA that I was having quite often. I have a child in a wheelchair and my body needs to be 100% to lift her. I have been really upset about the way it looks. I have it on my upper lip and on my chin so it resembles a goatee and also a small amount on my nose and forehead and a lot down the sides of my face by my hairline. My husband is very supportive and he kept saying it's not that bad but I would look at myself in the mirror and it looked hideous! One day I was looking in the mirror when he came in the bathroom and he couldn't believe the difference between what he saw looking at my face and what he saw in the mirror. He said it was twice as dark in the mirror!! Has anyone else heard this or is my husband just trying to make my feel better?